Ukrainian Mathematical Journal

, Volume 25, Issue 5, pp 507–515 | Cite as

Behavior of solutions of differential — Functional equations of neutral type in neighborhoods of elementary stationary points

  • V. I. Fodchuk
  • A. Kholmatov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. V. Nemytskii and V. V. Stepanov, Qualitative Theory of Differential Equations [in Russian], Goztekhizdat, Moscow (1949).Google Scholar
  2. 2.
    E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw, New York (1955).Google Scholar
  3. 3.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  4. 4.
    L. É. Reizin', Local Equivalence of Differential Equations [in Russian], Zinatne, Riga (1971).Google Scholar
  5. 5.
    A. M. Zverkin, “On the singular points theory of equations with lagged argument,” Proceedings of the Seminar on the Theory of Differential Equations with Deviated Argument, Vol.4, UDN, Moscow (1967).Google Scholar
  6. 6.
    Kh. G. Tsvang, “On the behavior of solutions of a differential equation with lagged argument with singularity in the case of real and distinct roots of the characteristic equation,” Proceedings of the Seminar on the Theory of Differential Equations with Deviated Argument, Vol. 6, UDN, Moscow (1968).Google Scholar
  7. 7.
    L. É. Él'sgol'ts, “Stationary points of dynamic systems with deviated argument,” Proceedings of the Seminar on the Theory of Differential Equations with Deviated Argument, Vol.6, UDN, Moscow (1968).Google Scholar
  8. 8.
    J. K. Hale and C. Perello, “The neighborhood of a singular point of functional differential equations,” Contributions to Differential Equations, Vol.111 (1964).Google Scholar
  9. 9.
    Yu. G. Borisovich, “On the theory of periodic and bounded solutions of differentiodifference equations,” Proceedings of the International Conference on Nonlinear Vibrations, Vol.1, Izd. Institut. Matem. Akad. Nauk UkrSSR, Kiev (1970).Google Scholar
  10. 10.
    A. L. Badoev, “On existence and uniqueness theorems for differential equations of neutral type,” Soob.Akad. Nauk GruzSSR,49, No. 3 (1968).Google Scholar
  11. 11.
    A. L. Badoev and B. N. Sadovskii, “An example of a contraction operator in the theory of differential equations of neutral type with deviated argument,” Dokl. Akad. Nauk SSSR,186, No. 6 (1969).Google Scholar
  12. 12.
    A. D. Myshkis, Linear Differential Equations with Lagged Argument [in Russian], Goztekhizdat, Moscow (1951).Google Scholar
  13. 13.
    N. N. Krasovskii, Some Problems in the Theory of Stability of Motion [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  14. 14.
    R. Bellman and K. Cooke, Differential-Difference Equations, Academy Press, New York (1964).Google Scholar
  15. 15.
    V. I. Fodchuk, “Integral manifolds for nonlinear differential equations with lagged argument,” Ukr. Matem. Zh.,21, No. 5 (1969).Google Scholar
  16. 16.
    J. K. Hale and K. R. Meyer, A Class of Functional Equations of Neutral Type, Memoirs of the Amer. Math. Soc., No.76 (1967).Google Scholar
  17. 17.
    S. N. Shimanov, “On the theory of linear differential equations with aftereffect,” Différents. Uravneniya,1, No. 1 (1965).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • V. I. Fodchuk
    • 1
  • A. Kholmatov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations